4 doctors weighed in:

Has anyone had anger and hostility while on buspar (buspirone)?

4 doctors weighed in
Dr. Alan Ali
Psychiatry
1 doctor agrees

In brief: Buspar (buspirone)

Possible on high dose in patient with anger problems or bipolar do.

In brief: Buspar (buspirone)

Possible on high dose in patient with anger problems or bipolar do.
Dr. Alan Ali
Dr. Alan Ali
Thank
Dr. Yash Khanna
Family Medicine
1 doctor agrees

In brief: Buspar/anger/hostili

It is not a side effect listed, it is an antianxiety agent and actually it reduces anger and hostility and if some one is still havivg it or is worse than you need to switch to a different med or may need dose adjustment.

In brief: Buspar/anger/hostili

It is not a side effect listed, it is an antianxiety agent and actually it reduces anger and hostility and if some one is still havivg it or is worse than you need to switch to a different med or may need dose adjustment.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors